Doctor insights on:
Try tapering?: Caffeine withdrawal symptoms can be significant, usually in the form of headaches, fatigue, irritability, anxiety, etc. Unless there is a medical reason that would cause you to need to stop instantly, it might be more tolerable and give you a better chance of stopping it if you were to taper your consumption by reducing the amount you drink each day until you have none. Good luck to you! ...Read more
All stimulants: Work like adrenaline, and increase the body's metabolic rate, so we burn more fuel to ensure that we can meet the "fight or flight" response. So we burn sugar more rapidly, and the low blood sugar actually further increases adrenaline and related chemicals (like dopamine) leading to a vicious cycle. ...Read more
Stimulant: Caffeine's effects often depend on the individual. For some people, it can provide energy, focus, and alertness. In others, and especially at higher concentrations, it can cause jitteriness, problems sleeping, and palpitations. With repetitive use, you may become tolerant to caffeine, meaning its effects are reduced over time. ...Read moreSee 1 more doctor answer
Describe how caffeine can affect your stress level. How does it affect your cardiorespiratory system?
Not recommended: As caffeine is a stimulant and Ambien (zolpidem) is a tranquilizer. You are creating a roller coaster effect on your body which is harmful. Rather than using Anbien decrease caffiene intake (more than 100mg a day causes sleep problems). And try other sleep hygiene techniques rather than using a tranquilizer. ...Read moreSee 2 more doctor answers
For unaltered result: Since both caffeine (which can relax the bronchial muscle tone) and smoking - (which can irritate bronchial muscle tone making it more sensitive) - can affect the test - these factors and others are to be avoided ahead of a methacholine test which is trying to guage the patient's baseline bronchial reactivity (often to investigate the presence of asthma). ...Read more
Are there any topical creams that work as an effective cellulite treatment? I ran across a topical cellulite treatment that promises to reduce the appearance of cellulite, which I would like to try on my thighs. Another cream contains caffeine and suppose
Taper it: If caffeine is stopped suddenly, people often get headaches, sometimes severe, as well as symptoms of anxiety and restlessness. I recommend tapering the dose of caffeine. If you drink 8 caffeinated beverages a day, I recommend going down by 1-2 servings per day, which would take 3-7 days to complete. Alternatively, one no-doz tablet can be substituted for each serving of bevearge and tapered. ...Read more
How do I stop my addiction to caffeine safely while breastfeeding with little to no side effects?
Cut back slowly: If you drink 5 cups a day, cut it down to 4 cups a day per week than 3 cups a day for a week then 2 cups a day for a week then one cup a day for a week. Basically you cut it down by one cup per day for a whole week before you lower it further. This will hopefully cut down on any chance of you having caffeine withdrawal headaches. Best wishes. ...Read moreSee 1 more doctor answer
Symptoms of caffeine overdose may include:
Restlessness, ^ heart rate, palpitations, nausea, vomiting, anxiety, insomnia, ^ sweating, dizziness & cardiac arrest. Possible side effects of caffeine: nervousness, insomnia, restlessness, irritability feeling hyper, ringing in ears, rapid or irregular heart rate, nausea, vomiting, GI upset, shakiness, dizziness or allergic reaction. ...Read more
Everyone's different: The side effects from excess caffeine consumption will vary from person-to-person. Some will complain of palpitations while others will complain of tremors. Most will report increase in urination. The duration of these effects will also depend upon your individual physiology. If side effects last longer than expected (few hours), go see your family doc to be sure there's nothing else going on. ...Read more
I get a weird "half there" tingling sensation when I consume caffeine or alcohol (not every time) its my entire body, like my blood is effected?
Sensitivities: Different people may react to different chemicals/substances in different ways. Just like some people can get intoxicated with minimal alcohol consumption, whereas others can drink more without any side effects, etc. In your case, it appears you have a sensitivity to alcohol and caffeine. Best to avoid these in your case, to avoid those untoward side effects. Best wishes. ...Read moreSee 1 more doctor answer
After the caffeine from my coffee wears off, I get migraines. Should I stop drinking coffee altogether? I don't want to be dependent on it
Additive side effect: They both can have an effect on heart rate and blood pressure. They both can increase anxiety and they both raise the possiblity of seizzures. So, I would very much minimize my caffiene intake, that includes coffee, chocolate, tea, soda, esp diet soda when taking wellbutrin (bupropion). ...Read moreSee 1 more doctor answer